American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 80 found      Go to page: 1 2 3

[1] M. Filali, M. Neufang and M. Sangani Monfared. Representations of Banach algebras subordinate to topologically introverted spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. J. Guirao, V. Montesinos and V. Zizler. A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces. Proc. Amer. Math. Soc. 143 (2015) 3413-3420.
Abstract, references, and article information   
View Article: PDF

[3] A. Dalet. Free spaces over countable compact metric spaces. Proc. Amer. Math. Soc. 143 (2015) 3537-3546.
Abstract, references, and article information   
View Article: PDF

[4] Jonathan M. Borwein and Liangjin Yao. Recent Progress on Monotone Operator Theory. Contemporary Mathematics 636 (2015) 51-81.
Book volume table of contents
View Article: PDF

[5] Shiri Artstein-Avidan and Boaz A. Slomka. A note on Santal\'o inequality for the polarity transform and its reverse. Proc. Amer. Math. Soc. 143 (2015) 1693-1704.
Abstract, references, and article information   
View Article: PDF

[6] V. V. Zhikov and S. E. Pastukhova. Uniform convexity and variational convergence. Trans. Moscow Math. Soc. 75 (2014) 205-231.
Abstract, references, and article information   
View Article: PDF

[7] Ondrej Kurka. Reflexivity and sets of Fréchet subdifferentiability. Proc. Amer. Math. Soc. 136 (2008) 4467-4473. MR 2431064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Diego R. Moreira and Eduardo V. Teixeira. On the behavior of weak convergence under nonlinearities and applications. Proc. Amer. Math. Soc. 133 (2005) 1647-1656. MR 2120260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Colin C. Graham. A B.A.I. proof of the non-Arens regularity of $L^1(\mathcal G)$. Proc. Amer. Math. Soc. 133 (2005) 163-165. MR 2085165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Petr Hájek. Smooth norms on certain $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003) 2049-2051. MR 1963749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefano Baratella and Siu-Ah Ng. A nonstandard proof of the Eberlein-Smulian theorem. Proc. Amer. Math. Soc. 131 (2003) 3177-3180. MR 1992858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Manuel González and Antonio Martínez-Abejón. Local dual spaces of Banach spaces of vector-valued functions. Proc. Amer. Math. Soc. 130 (2002) 3255-3258. MR 1913004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Hagler. Complemented isometric copies of $L_{1}$ in dual Banach spaces. Proc. Amer. Math. Soc. 130 (2002) 3313-3324. MR 1913011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen Simons. Excesses, duality gaps and weak compactness. Proc. Amer. Math. Soc. 130 (2002) 2941-2946. MR 1908917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. Hudzik, A. Kaminska and M. Mastylo. On the dual of Orlicz--Lorentz space. Proc. Amer. Math. Soc. 130 (2002) 1645-1654. MR 1887011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Spiros A. Argyros. A universal property of reflexive hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3231-3239. MR 1844998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Valentin Gutev and Stoyan Nedev. Continuous selections and reflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 1853-1860. MR 1814119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Libor Veselý. A geometric proof of a theorem about non-dual renormings. Proc. Amer. Math. Soc. 127 (1999) 2807-2809. MR 1670431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alfredo N. Iusem, Carlos A. Isnard and Dan Butnariu. A mixed Hölder and Minkowski inequality. Proc. Amer. Math. Soc. 127 (1999) 2405-2415. MR 1487373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Antonio Martínez-Abejón. An elementary proof of the principle of local reflexivity. Proc. Amer. Math. Soc. 127 (1999) 1397-1398. MR 1476378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Simons. Pairs of monotone operators. Trans. Amer. Math. Soc. 350 (1998) 2973-2980. MR 1458312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Simons. Sum theorems for monotone operators and convex functions. Trans. Amer. Math. Soc. 350 (1998) 2953-2972. MR 1443892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrey Y. Biyanov. Characterization of the duals of lattices of continuous functions with respect to disjointness preserving groups. Proc. Amer. Math. Soc. 125 (1997) 2571-2579. MR 1301489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Eva Matousková. Convexity and Haar null sets. Proc. Amer. Math. Soc. 125 (1997) 1793-1799. MR 1372040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hassan Riahi. On the range of the sum of monotone operators in general Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 3333-3338. MR 1322938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. James Humphreys and Stephen G. Simpson. Separable Banach space theory needs strong set existence axioms. Trans. Amer. Math. Soc. 348 (1996) 4231-4255. MR 1373639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hwa-Long Gau and Ngai-Ching Wong. Some converses of the strong separation theorem. Proc. Amer. Math. Soc. 124 (1996) 2443-2449. MR 1327015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eva Matousková and Charles Stegall. A characterization of reflexive Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1083-1090. MR 1301517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Cheng Qingping and Ian Doust. Well-bounded operators on nonreflexive Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 799-808. MR 1301522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 80 found      Go to page: 1 2 3